# SDR USAA051027

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6555478502
- Condition: Corroded
- Location: Aft Pax Door
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - DOOR GATE SKIN, 29 INCH L X .250 INCH W, CORROSION; LEVEL 2; TASK C53-100-01, AFT ENTRY DOOR BOTTOM GATE LOWER EDGE OF SKIN.  REMOVED AND REPLACED AFT ENTRY DOOR BOTTOM GATE IAW MM, SRM. (K)
